# SDR USAA2014110300023

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 44,585 hours, 25,376 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD RETAINING CLIP OF GIRT BAR ATTACHMENT NOT SPRINGING BACK TO NORMAL POSITION.  CLEANED & LUBRICATED FWD RETAINING CLIP OF GIRT BAR.  NO FAULT NOTED AT THIS TIME.
